Looking for prescription drug prices?
Prescription co-pays vary by insurance coverage. As a result, we don't provide a drug price until we process your prescription and determine your co-pay.
For out-of-pocket prices:
- In-Store, call your local Walgreens pharmacy.
- Online at Walgreens.com, call 877-250-5823, toll-free anytime day or night.
ALLEGRA-D 12 HOUR TABLETS
Ingredient Name: FEXOFENADINE (fex-oh-FEN-a-deen) and PSEUDOEPHEDRINE (soo-doe-e-FED-rin)
Drug Manufacturer: AVENTIS
Common Uses: This medicine is an antihistamine and decongestant combination that is used to relieve symptoms of seasonal allergies such as watery or itchy eyes, runny nose, itchy throat, sneezing, and stuffy nose (nasal congestion).
Before Using This Medicine: Some medicines or medical conditions may interact with this medicine. INFORM YOUR DOCTOR OR PHARMACIST of all prescription and over-the-counter medicine that you are taking. DO NOT TAKE THIS MEDICINE if you are taking droxidopa, furazolidone, monoamine oxidase inhibitors (MAOIs) (eg, phenelzine), or if you have taken an MAOI within the past 14 days. ADDITIONAL MONITORING OF YOUR DOSE OR CONDITION may be needed if you are taking bromocriptine, digoxin, guanadrel, guanethidine, linezolid, mecamylamine, methyldopa, reserpine, or urinary alkalinizers (eg, potassium citrate). Tell your doctor if you take medicine for high blood pressure. DO NOT START OR STOP any medicine without doctor or pharmacist approval. Inform your doctor of any other medical conditions, including diabetes, thyroid problems, kidney problems, enlarged prostate or other prostate problems, trouble urinating, seizures, high blood pressure, heart problems (eg, fast, slow, or irregular heartbeat; heart disease), blood vessel problems, trouble sleeping, glaucoma or increased pressure in the eye, allergies, pregnancy, or breast-feeding. USE OF THIS MEDICINE IS NOT RECOMMENDED if you have severe heart blood vessel disease, severe heart problems, rapid heartbeat, severe or uncontrolled high blood pressure, narrow-angle glaucoma, or trouble swallowing. USE OF THIS MEDICINE IS NOT RECOMMENDED if you are unable to urinate (eg, urinary retention) or if you have had serious side effects from previous decongestant use (eg, trouble sleeping, involuntary trembling, irregular heart rhythm). Use of this medicine in children under age 12 is not recommended. Discuss with your doctor the risks and benefits of giving this medicine to your child. Contact your doctor or pharmacist if you have any questions or concerns about taking this medicine.
How to Use This Medicine: Follow the directions for using this medicine provided by your doctor. SWALLOW WHOLE. Do not break, crush, chew, or dissolve before swallowing. Take this medicine on an empty stomach at least 1 hour before or 2 hours after eating. TAKE THIS MEDICINE with a full glass of water (8oz/240ml). DO NOT DRINK fruit juice at the same time that you take this medicine. Certain fruit juices (eg, grapefruit, apple, orange) may decrease this medicine's effectiveness. IF YOU TAKE ANTACIDS that contain aluminum or magnesium, do not take them at the same time as this medicine. Ask your doctor or pharmacist how to take them with this medicine. STORE THIS MEDICINE at room temperature between 68 and 77 degrees F (20 and 25 degrees C) in a tightly-closed container, away from heat, moisture, and light. KEEP THIS MEDICINE out of the reach of children and away from pets. IF YOU MISS A DOSE OF THIS MEDICINE, take it as soon as possible. If it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do NOT take 2 doses at once.
Cautions: DO NOT TAKE THIS MEDICINE if you have had an allergic reaction to it or are allergic to any ingredient in this product. DO NOT EXCEED THE RECOMMENDED DOSE or take this medicine for longer than prescribed without checking with your doctor. IF YOUR SYMPTOMS DO NOT IMPROVE WITHIN 7 DAYS; if they become worse; if they occur along with a fever; or if new symptoms occur, check with your doctor. BEFORE YOU HAVE ANY MEDICAL OR DENTAL TREATMENTS, EMERGENCY CARE, OR SURGERY, tell the doctor or dentist that you are using this medicine. THIS MEDICINE MAY CAUSE DIZZINESS. DO NOT DRIVE, OPERATE MACHINERY, OR DO ANYTHING ELSE THAT COULD BE DANGEROUS until you know how you react to this medicine. Using this medicine alone, with other medicines, or with alcohol may lessen your ability to drive or to perform other potentially dangerous tasks. THIS MEDICINE MAY INTERFERE with allergy test results. Check with your doctor for instruction on how long you will need to stop taking this medicine prior to those tests. BEFORE YOU BEGIN TAKING ANY NEW MEDICINE, either prescription or over-the-counter, check with your doctor or pharmacist. This includes any medicines which contain diet or appetite control medicines, antihistamines, or decongestants. Ask your doctor or pharmacist about the safe use of these medicines. YOU MAY OCCASIONALLY NOTICE the tablet shell in your stool. This is normal and not a cause for concern. CAUTION IS ADVISED WHEN THIS MEDICINE IS USED IN THE ELDERLY because they may be more sensitive to the effects of the medicine. FOR WOMEN: IF YOU BECOME PREGNANT, discuss with your doctor the benefits and risks of using this medicine during pregnancy. IT IS UNKNOWN IF THIS MEDICINE IS EXCRETED in breast milk. IF YOU ARE OR WILL BE BREAST-FEEDING while you are using this medicine, check with your doctor or pharmacist to discuss the risks to your baby. DIABETES PATIENTS: This medicine may affect your blood sugar. Check blood sugar levels closely and ask your doctor before adjusting the dose of your diabetes medicine.
Possible Side Effects: SIDE EFFECTS that may occur while taking this medicine include dizziness, dry mouth, excitability, headache, nausea, or trouble sleeping. If they continue or are bothersome, check with your doctor. CONTACT YOUR DOCTOR IMMEDIATELY if you experience bloody diarrhea, chest pain, difficult urination, fast or irregular heartbeat, fever, hallucinations, mental or mood changes (eg, nervousness), persistent trouble sleeping, seizures, severe or persistent dizziness, shaking or tremor, or stomach pain. AN ALLERGIC REACTION TO THIS MEDICINE is unlikely, but seek immediate medical attention if it occurs. Symptoms of an allergic reaction include rash; hives; itching; difficulty breathing; tightness in the chest; or swelling of the mouth, face, lips, or tongue. This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your healthcare provider. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
Overdose: IF OVERDOSE IS SUSPECTED, contact your local poison control center or emergency room immediately. Symptoms of overdose may include chest pain, difficulty breathing, drowsiness, fast or irregular heartbeat, loss of consciousness, seizures, severe or persistent dizziness or headache, or unusual nervousness or excitement.
Additional Information: DO NOT SHARE THIS MEDICINE with others for whom it was not prescribed. DO NOT USE THIS MEDICINE for other health conditions. CHECK WITH YOUR PHARMACIST about how to dispose of unused medicine.
Copyright 2012 Wolters Kluwer Health, Inc.
Disclaimer - This information is not intended to substitute for professional medical advice. Be sure to contact your physician, pharmacist or other health care provider for more information about this medication. By searching these web site pages, you agree to our terms and conditions of use.